# SDR IXXA2024100303

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0950110
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S FORWARD OUTBOARD SEAT TRACK IS CRACKED
